# SDR HNAA2025020700077

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 42,772 hours, 37,068 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 9001841
- Part serial: NSN
- Condition: Bent
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O WINDSHIELD WIPER GOT STUCK IN THE MIDDLE OF THE WINDSHIELD AFTER TAKEOFF. APPROX 170 KNOTS WIPER WAS FLOPPING ON WINDSHIELD.  FACT  06FEB25  14:18  MHT R&R ARM BLADE ASSEMBLY IAW AMM 30-41-03. OPS CHECK IAW AMM 30-41-00. A/C OK FOR SERVICE AT THIS TIME
